Article citationsMore>>

S. Gravier, “Total Domination of Grid Graphs,” Discrete Applied Mathematics, Vol. 121, No. 1-3, 2002, pp. 119-128. .
http://dx.doi.org/10.1016/S0166-218X(01)00297-9

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top